# SDR SWIA2021030256484

- Difficulty date: January 22, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stinger
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STGR 26L BETWEEN FS 953.00 AND FS 969.00.   (C-CHECK) RO 2/28/2021   REPAIRED STRINGER 26L REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND CRJ-700 SRM 53-00-03-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
